Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/23227
Title: Stochastic frontier models with dependent errors based on normal and exponential margins
Other Titles: Modelos de frontera estocástica con errores dependientes basados en márgenes normal y exponencial
Authors: Gómez-Déniz, Emilio 
Pérez-Rodríguez, Jorge V. 
UNESCO Clasification: 53 Ciencias económicas
Keywords: Technical and cost efficiencies
Stochastic frontier
Marginal distribution
Dependencia
Modelo de Sarmanov
Issue Date: 2017
Journal: Revista de Metodos Cuantitativos para la Economia y la Empresa 
Abstract: Following the recent work of Gómez-Déniz and Pérez-Rodríguez (2014), this paper extends the results obtained there to the normal-exponential distribution with dependence. Accordingly, the main aim of the present paper is to enhance stochastic production frontier and stochastic cost frontier modelling by proposing a bivariate distribution for dependent errors which allows us to nest the classical models. Closed-form expressions for the error term and technical efficiency are provided. An illustration using real data from the econometric literature is provided to show the applicability of the model proposed.
Continuando el reciente trabajo de Gómez-Déniz y Pérez-Rodríguez (2014), el presente artículo extiende los resultados obtenidos a la distribución normal-exponencial con dependencia. En consecuencia, el principal propósito de este artículo es mejorar el modelado de la frontera estocástica tanto de producción como de coste proponiendo para ello una distribución bivariante para errores dependientes que nos permitan encajar los modelos clásicos. Se obtienen las expresiones en forma cerrada para el término de error y la eficiencia técnica. Se ilustra la aplicabilidad del modelo propouesto usando datos reales existentes en la literatura econométrica.
Description: Clasificación JEL: C01; C13; C21; C51
Clasificación MSC2010: 91B70; 62P20; 91G70
URI: http://hdl.handle.net/10553/23227
ISSN: 1886-516X
Source: Revista de Metodos Cuantitativos para la Economia y la Empresa [ISSN 1886-516X], v. 23, p. 3-23
Rights: by-nc-nd
Appears in Collections:Artículos
Thumbnail
Adobe PDF (912,99 kB)
Show full item record

SCOPUSTM   
Citations

3
checked on Dec 4, 2022

Page view(s)

40
checked on Dec 3, 2022

Download(s)

129
checked on Dec 3, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.